Smoking fetish- looking for helpThu, Jan 31st 2008
My husband has a smoking fetish...I am a smoker and am completely okay and enjoy smoking for my husband..We have a very active sex life..however I'm not sure if me smoking for him is enough. I have found out that he is getting off on fetish sites whenever I am not around . the getting off part doesn't bother me but it does bother me that he needs to fullfill his fantasy with other women when I am right here. I have expressed my feelings to him on this issue but it hasn't changed anything. I do not feel this will go away ...any advice on how I can be okay with this? I don't want to be angry at him but I don't want to feel unwanted either.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.